RHEOLOGICAL PROPERTIES OF SEMIDILUTED MAGNETIC POLYMER-SOLUTIONS

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)174-178
Number of pages5
JournalColloid Journal
Volume57
Issue number2
Publication statusPublished - 1995

Keywords

  • REPTATION
  • CHAIN

WoS ResearchAreas Categories

  • Chemistry, Physical

Cite this

@article{79429a534cfd4d7684541dd66f1dac0e,
title = "RHEOLOGICAL PROPERTIES OF SEMIDILUTED MAGNETIC POLYMER-SOLUTIONS",
keywords = "REPTATION, CHAIN",
author = "Zubarev, {A. Y.} and Iskakova, {L. Y.}",
year = "1995",
language = "English",
volume = "57",
pages = "174--178",
journal = "Colloid Journal",
issn = "1061-933X",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

RHEOLOGICAL PROPERTIES OF SEMIDILUTED MAGNETIC POLYMER-SOLUTIONS. / Zubarev, A. Y.; Iskakova, L. Y.

In: Colloid Journal, Vol. 57, No. 2, 1995, p. 174-178.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - RHEOLOGICAL PROPERTIES OF SEMIDILUTED MAGNETIC POLYMER-SOLUTIONS

AU - Zubarev, A. Y.

AU - Iskakova, L. Y.

PY - 1995

Y1 - 1995

KW - REPTATION

KW - CHAIN

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=A1995QV46100008

M3 - Article

VL - 57

SP - 174

EP - 178

JO - Colloid Journal

JF - Colloid Journal

SN - 1061-933X

IS - 2

ER -